Allergy to drugs is quite common and dangerous problem of modern society. Therefore, it is necessary to distinguish between the symptoms of this Allergy and know what to do in case of its occurrence.
How is a drug Allergy?
It is now almost impossible to find someone who would periodically not taken certain medications. Some of them have body occurs atypical reaction – Allergy. The response of the human immune system to a certain drug most likely to occur in those who abuse medications, take them often, even without urgent need. Also at risk are people with hereditary predisposition to allergies to medicines, suffer other types of allergies, have a fungal disease.
The interaction of the human body and medicine is very diverse and quite complex. No wonder all the instructions spelled out in detail the possible side effects from the use of the drug. The mechanism of development of drug Allergy are as follows: drugs interact with the immune system and cause a special reaction, perceived by the body as an antigen, to which antibodies. The patient begins to experience the typical Allergy symptoms. Most often an allergic reaction occurs when repeated administration of the drug, its sharpness is only weakly dependent on the number of applied drugs, the main thing is the fact of their falling into the body.
How allergies to medication?
An allergic reaction to the medication manifested by the following symptoms:
- skin redness, itching;
- rashes on the skin;
- allergic rhinitis;
- shortness of breath;
- redness of the eyes;
- lacrimation from the eye.
Basically Allergy on drugs is identical to the other allergic reactions of the body, however, there are more dangerous symptoms using certain medications. These include:
- severe attack of bronchial asthma;
- anaphylactic shock.
Most drug allergies makes itself known rash on the skin.
What drugs most commonly cause allergies?
There are medications that most often cause an allergic reaction. Is the following medications:
- Antibiotic penicillin.
- Serum, vaccines, immunoglobulins.
- Analgesics and anti-inflammatories.
- Drugs for anesthesia.
What to do when the first symptoms of drug Allergy?
If allergic symptoms manifest, the first thing you should do – immediately stop taking all drugs that could provoke. The next thing you must do is seek medical help, because it is unknown how the body will behave next, and how strong could be an allergic reaction.
After the drug was canceled, in most cases, Allergy is retreating. If not for a certain period of time, which will determine the doctor, the person will be prescribed drugs that reduce the intensity of the immune response of the body. Can also be recommended antiallergic drugs.
A separate issue is Allergy to drugs in children. It is, alas, quite widespread today, the phenomenon that has several causes. First, modern parents often abuse drugs for their children, for what their body can respond with allergic reactions. Second, quite common are cases of incorrect dosing, especially for suspensions and syrups. Therefore, giving medicine to a child, you need to be extremely careful and cautious. Thirdly, children can get drugs and drink that should not be. That is why all drugs should be out of reach of children.
Drug allergies can be very dangerous to humans, so you must control what you eat, and if necessary consult a doctor.